Skip to main content

A unified optimality condition for eigenvalue problems

Liu, Wenbin, Rubio, J.E. (1993) A unified optimality condition for eigenvalue problems. Kybernetika, 29 (3). pp. 249-255. ISSN 0023-5954. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dml.cz/dmlcz/125105
Item Type: Article
Subjects: H Social Sciences > HF Commerce > HF5351 Business
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 11 Dec 2013 10:37 UTC
Last Modified: 29 May 2019 11:33 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/37136 (The current URI for this page, for reference purposes)
  • Depositors only (login required):